MathSciNet Relay Station
MathSciNet bibliographic data
MR1703609 (2000j:60097) 60J65 (60G17)
Bertoin, Jean; Pitman, Jim; Ruiz de Chavez, Juan Constructions of a Brownian path with a given minimum. Electron. Comm. Probab. 4 (1999), 31–37 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement